Some remarks on quasi-uniform spaces

Künzi, Hans-Peter A. (1989). Some remarks on quasi-uniform spaces. Glasgow mathematical journal, 31(3), pp. 309-320. Cambridge University Press 10.1017/S0017089500007874

[img]
Preview
Text
S0017089500007874.pdf - Published Version
Available under License Publisher holds Copyright.

Download (773kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Künzi, Hans Peter Albert

Subjects:

500 Science > 510 Mathematics

ISSN:

0017-0895

Publisher:

Cambridge University Press

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

15 Oct 2018 14:01

Last Modified:

23 Oct 2019 23:50

Publisher DOI:

10.1017/S0017089500007874

BORIS DOI:

10.7892/boris.115106

URI:

https://boris.unibe.ch/id/eprint/115106

Actions (login required)

Edit item Edit item
Provide Feedback